EconPapers    
Economics at your fingertips  
 

Oscillation Criteria for a Class of Second-Order Nonlinear Differential Equations with Damping Term

Zigen Ouyang, Jichao Zhong and Shuliang Zou

Abstract and Applied Analysis, 2009, vol. 2009, 1-12

Abstract:

A class of second-order nonlinear differential equations with damping term are investigated in this paper. By using a new method, we obtain some new sufficient conditions for the oscillation of the above equation, and some references are extended in this paper. Examples are inserted to illustrate this result.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/897058.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/897058.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:897058

DOI: 10.1155/2009/897058

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:897058